MathSciNet Relay Station
MathSciNet bibliographic data
MR947819 14L30 (20G25 32M10)
Kazhdan, D.; Lusztig, G. Fixed point varieties on affine flag manifolds. Israel J. Math. 62 (1988), no. 2, 129–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement